# SDR ASAA2015012810470

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 8,644 hours, 2,794 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE APU " MAINT" LIGHT ON WITH APU START ON GROUND.  ACFT GROUNDED.  APU OIL QTY SHOWS FULL ACCOMPLISHED APU BITE IAW FIM 49-60, TASK 801 CURRENT STATUS SHOWS MSG 49-11019, DC POWER LOSS SHUTDOWN ACCOMPLISHED FIM 49-10, TASK 801 APU START & SHUTDOWN NORMAL WITH NO FAULTS.
